Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Want to get pregnant, BP under control, BP increases with increase in lebatalol, high creatinine post injury. Solution?

Hi, I currently take 20 mg of lisinopril for my hypertension . I also take 200 mg of lebatalol and my blood pressure is controlled very well 115/70. I would like to get pregnant, however when I have tempted to get off the lisinopril and increase my dose of lebatalol my blood pressure goes up significantly 160/105 in a matter of 3 days. I get very nervous and am worried about my kidneys since my creatin is 1.6. I had an acute kidney injury 4 years ago that caused my kidney function to decline. I am not diseased and I take care of myself very much. What should I renin is 40. How do I find the right solution .
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagic

Hi..,You need to continue with the above anti hypertensives..,
the dosage of lisinopil must be tapered and then stopped..
sudden stoppage of the drug can lead to increase in BP...
you must consult physician for further treatment...

Take care...
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor